Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 68, NWS Milwaukee, WI

August 30, 2013Walworth County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 30, 2013, 4:51 PM CDT for Walworth County, Wisconsin. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 30, 2013, 4:51 PM CDT (21:51 UTC)
Expired
Aug 30, 2013, 5:30 PM CDT
In force
39 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Walworth County, WI

The radar

The Milwaukee radar (KMKX), 48 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 30, 2:07 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.9 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2013-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2536 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2013-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2536 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
917 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

204 
WUUS53 KMKX 302151
SVRMKX
WIC127-302230-
/O.NEW.KMKX.SV.W.0068.130830T2151Z-130830T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
451 PM CDT FRI AUG 30 2013

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 530 PM CDT

* AT 446 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM BOHNERS LAKE TO DARIEN...AND MOVING SOUTHEAST AT 20
  MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LAKE GENEVA AND DELAVAN LAKE AROUND 500 PM CDT.
  WILLIAMS BAY AROUND 505 PM CDT.
  SHARON AND PELL LAKE AROUND 515 PM CDT.
  WALWORTH AROUND 520 PM CDT.
  GENOA CITY AROUND 525 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE ALLENS
GROVE AND FONTANA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4249 8877 4255 8877 4255 8878 4256 8877
      4266 8878 4264 8831 4249 8830 4249 8866
      4249 8873
TIME...MOT...LOC 2151Z 330DEG 15KT 4262 8828 4263 8872

HAIL...1.00IN
WIND...60MPH

$$

MEB
4 follow-up statements
968 
WWUS53 KMKX 302159
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
459 PM CDT FRI AUG 30 2013

WIC127-302230-
/O.CON.KMKX.SV.W.0068.000000T0000Z-130830T2230Z/
WALWORTH WI-
459 PM CDT FRI AUG 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WALWORTH COUNTY UNTIL 530 PM CDT...

AT 459 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SPRING GROVE TO HEBRON TO SHARON...AND MOVING
SOUTHEAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN
WALWORTH COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4249 8877 4255 8877 4255 8878 4256 8877
      4266 8878 4264 8831 4249 8830 4249 8866
      4249 8873
TIME...MOT...LOC 2159Z 334DEG 18KT 4243 8824 4244 8847
          4252 8871

HAIL...1.00IN
WIND...60MPH

$$

KAPELA
267 
WWUS53 KMKX 302209
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
509 PM CDT FRI AUG 30 2013

WIC127-302230-
/O.CON.KMKX.SV.W.0068.000000T0000Z-130830T2230Z/
WALWORTH WI-
509 PM CDT FRI AUG 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WALWORTH COUNTY UNTIL 530 PM CDT...

AT 509 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LAKE GENEVA TO FONTANA-ON-GENEVA LAKE TO DARIEN...AND
MOVING SOUTH AT 10 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
PELL LAKE...SHARON AND GENOA CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4249 8877 4255 8877 4255 8878 4256 8877
      4266 8878 4264 8831 4249 8830 4249 8866
      4249 8873
TIME...MOT...LOC 2209Z 001DEG 8KT 4256 8839 4249 8853
          4255 8877

HAIL...1.00IN
WIND...60MPH

$$

KAPELA
733 
WWUS53 KMKX 302218
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
518 PM CDT FRI AUG 30 2013

WIC127-302230-
/O.CON.KMKX.SV.W.0068.000000T0000Z-130830T2230Z/
WALWORTH WI-
518 PM CDT FRI AUG 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WALWORTH COUNTY UNTIL 530 PM CDT...

AT 517 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PELL LAKE TO WALWORTH TO SHARON...AND MOVING SOUTH AT
10 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
SHARON AND GENOA CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4249 8877 4255 8877 4255 8878 4256 8877
      4266 8878 4264 8831 4249 8830 4249 8866
      4249 8873
TIME...MOT...LOC 2217Z 001DEG 8KT 4254 8839 4247 8853
          4253 8877

HAIL...1.00IN
WIND...60MPH

$$

KAPELA
397 
WWUS53 KMKX 302227
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
527PM CDT FRI AUG 30 2013

WIC127-302234-
/O.EXP.KMKX.SV.W.0068.000000T0000Z-130830T2230Z/
WALWORTH WI-
527 PM CDT FRI AUG 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WALWORTH COUNTY WILL
EXPIRE AT 530 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY.  HOWEVER...SMALL HAIL AND GUSTY WINDS TO 30 MPH ARE STILL 
POSSIBLE WITH THUNDERSTORMS OVER SOUTHERN WALWORTH COUNTY UNTIL 600 
PM.

ANOTHER LINE OF THUNDERSTORMS OVER NORTHERN WALWORTH COUNTY WILL 
DROP SOUTH THROUGH THE COUNTY THROUGH 630 PM...BUT SHOULD REMAIN 
BELOW SEVERE WEATHER LIMITS.

LAT...LON 4249 8877 4255 8877 4255 8878 4256 8877
      4266 8878 4264 8831 4249 8830 4249 8866
      4249 8873
TIME...MOT...LOC 2224Z 001DEG 8KT 4252 8839 4245 8853
          4251 8877

$$

KAPELA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 3:54 PM CDT, 57 minutes earlier.

Area forecast discussion, Aug 30, 3:54 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
354 PM CDT FRI AUG 30 2013

.VERY SHORT TERM...TONIGHT AND SATURDAY.

TONIGHT - CONFIDENCE...MEDIUM
PLENTY OF CAPE POOLING AHEAD OF SOUTHWARD MOVING FRONTAL BOUNDARY.
STORMS ARE ORGAN ZING AS BEST AS THEY CAN GIVEN THE LACK OF DECENT
0-6KM SHEAR AND SUSPECT MID LEVEL LAPSE RATES. HOWEVER PLENTY OF
CAPE IN THE LOW LEVELS WITH GOOD LOW LEVEL LAPSE RATES WITH
SURFACE/925 CONVERGENCE ALLOWING FOR SOME STRONGER WINDS AND HAIL.
WATER VAPOR/RUC COMBO DOES SHOW A WEAK UPSTREAM WAVE RIDING IN
FROM SRN MN AND NRN IA. HRRR SHOWING STORMS CLEARING THE FAR SOUTH
AROUND 00Z OR SO. HOWEVER 4KM WRF-SPC AND 12Z ECMWF LINGER PRECIP
ACROSS PORTIONS OF SC WI DEEPER INTO THE EVENING. BASED ON FRONTAL
PROGRESSION WILL BANK ON A QUICKER EXIT OF PRECIP BASED ON OTHER
MODELS. SO FRONTAL BOUNDARY EXITS TO THE SOUTH THIS EVENING TAKING
ANY LINGERING STORMS WITH IT. WILL RETAIN HEAT ADVISORY FOR SOUTHERN
TIER ONLY AS I-94 CORRIDOR AFFECTED BY OUTFLOW AND STORMS.
SURFACE/925 COOL AIR ADVECTION THEN TAKES HOLD. NOT SO MUCH UP TO
850 MILLIBARS...BUT FROM 925 AND ON DOWN PRETTY STRONG SIGNAL AND
THIS IS PLAUSIBLE GIVEN CONDITIONS UPSTREAM IN NORTHERN WISCONSIN.
EXPECTING COOLER AND DRIER DEW POINTS TO ADVECT INTO THE AREA WITH
THE EVOLVING POST-FRONTAL NORTH WINDS. LOW LEVEL WIND FLOW/DEGREE OF
MIXING SUGGESTS THE EVOLUTION OF DENSE FOG NOT LIKELY. LOOKS MORE
LIKE STRATUS POTENTIAL.

SATURDAY - CONFIDENCE...MEDIUM HIGH PRESSURE SETTLES IN. MORNING
FOG/LOW STRATUS POTENTIAL WILL GRADUALLY BURN OFF. NOT A BIG
DROP OFF IN 850 TEMPS. NEVERTHELESS CU RULE SUPPORTIVE OF SCT
COVERAGE AFTER MORNING STRATUS. 925 TEMPS PROGGD TO 20-23C.
COMFORTABLY COOLER AND LESS HUMID. SO LOW TO MID 80S WITH
MID/UPPER 70S IN THE FAR EAST WITH THE SUSTAINED ONSHORE FLOW.

.SHORT TERM...SATURDAY NIGHT THROUGH MONDAY.

SATURDAY NIGHT AND SUNDAY...FORECAST CONFIDENCE MEDIUM TO HIGH.

NEXT BEST CHANCE OF PRECIPITATION COMES WITH SHORT WAVE TROUGH AND
COLD FRONT. STILL SOME DIFFERENCES IN CONFIGURATION OF SHORT WAVE
THAT IMPACTS TIMING OF SURFACE TROUGH/COLD FRONT THROUGH REGION.
WILL GO WITH BLENDED SOLUTION THAT BRINGS A CHANCE TO THE NW CWA
BETWEEN 06Z AND 12Z SUNDAY...THEN HIGH CHANCE POPS ACROSS THE
ENTIRE FORECAST AREA DURING THE DAY SUNDAY. SHOULD SEE LOW TO MID
80S HIGHS PRIOR TO ONSET OF PCPN.

SUNDAY NIGHT AND MONDAY...FORECAST CONFIDENCE HIGH.

PRECIPITATION CHANCES LINGER INTO SUNDAY EVENING IN THE EAST WITH
HIGH PRESSURE BUILDING IN BEHIND. LABOR DAY MORE FALL-LIKE WITH
LOW TO MID 70 HIGHS.

.LONG TERM...MONDAY NIGHT THROUGH FRIDAY...FORECAST CONFIDENCE
MEDIUM TO HIGH.

DRY WEATHER AS HIGH PRESSURE DOMINATES THE WESTERN GREAT LAKES REGION
UNDER NORTHWEST FLOW REGIME. MODELS TRY TO BRUSH SW/SOUTHERN CWA
WITH LIGHT QPF WITH A WEAK WAVE/WARM AIR ADVECTION BUT FOR NOW
WILL LEAVE DRY. BELOW NORMAL TEMPERATURES WILL WARM BACK TOWARD
NORMAL LEVELS...OR SLIGHTLY ABOVE...WEDNESDAY THROUGH THE REST OF
THE EXTENDED.

&&

.AVIATION/00Z TAFS/...

THUNDERSTORM POTENTIAL THROUGH 00Z WITH FRONTAL BOUNDARY DROPPING
IN FROM THE NORTH. WINDS WILL SHIFT TO THE NORTH IN THE WAKE OF
THE FRONT WITH THE EVENING FROPA. WILL MONITOR STRATUS TRENDS IN
THE COOL ADVECTION REGIME. EXPECT MVFR CEILINGS AND POTENTIAL FOR
IFR LATER TONIGHT INTO EARLY SATURDAY. THINKING ENOUGH MIXING WILL
INHIBIT DENSE FOG FORMATION.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR WIZ067>072.

LM...NONE.
&&

TONIGHT/SATURDAY AND AVIATION/MARINE...COLLAR
SATURDAY NIGHT THROUGH FRIDAY...REM
Hazardous weather outlook, Aug 30, 3:59 PM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
359 PM CDT FRI AUG 30 2013

WIZ046-047-051-052-056>060-062>072-312100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
359 PM CDT FRI AUG 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM CDT FOR
LOCATIONS ROUGHLY ALONG AND NEAR A LONE ROCK TO WATERTOWN TO
MEQUON LINE. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE MAIN
THREATS.

A HEAT ADVISORY IS IN EFFECT THROUGH THE LATE AFTERNOON FOR
LOCATIONS ALONG AND SOUTH OF A LAFAYETTE COUNTY TO RACINE COUNTY
LINE. HEAT INDICES WILL HOLD AROUND 100 TO 104 THROUGH 6 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THERE IS A CHANCE FOR THUNDERSTORMS AGAIN ON SUNDAY...AS A SECOND
COLD FRONT MOVES THROUGH WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED FOR LATE THIS AFTERNOON.

LMZ643>646-312100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
359 PM CDT FRI AUG 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM CDT FOR
LOCATIONS FROM MILWAUKEE SOUTH TO WINTHROP HARBOR OUT TO MID-
LAKE. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THERE IS A CHANCE FOR THUNDERSTORMS AGAIN ON SUNDAY...AS A SECOND
COLD FRONT MOVES THROUGH WISCONSIN.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Aug 30, 4:10 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
410 PM CDT FRI AUG 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HAIL             2 NE HARTLAND           43.12N 88.32W
08/30/2013  M1.00 INCH       WAUKESHA           WI   BROADCAST MEDIA

&&

ET
Local storm report, Aug 30, 4:11 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
411 PM CDT FRI AUG 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     EAST TROY               42.79N 88.40W
08/30/2013                   WALWORTH           WI   LAW ENFORCEMENT

            MULTIPLE TREES DOWN.

&&

ET
Local storm report, Aug 30, 4:27 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
427 PM CDT FRI AUG 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HAIL             3 W MILLARD             42.73N 88.68W
08/30/2013  E1.50 INCH       WALWORTH           WI   AMATEUR RADIO

&&

ET
Local storm report, Aug 30, 4:29 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
429 PM CDT FRI AUG 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HAIL             3 W MILLARD             42.73N 88.68W
08/30/2013  E1.50 INCH       WALWORTH           WI   AMATEUR RADIO

&&

RKAPELA
Special weather statement, Aug 30, 4:42 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
442 PM CDT FRI AUG 30 2013

WIZ068-069-302245-
GREEN-ROCK-
442 PM CDT FRI AUG 30 2013

...STRONG THUNDERSTORM MOVING INTO SOUTHERN GREEN AND SOUTHERN ROCK
COUNTIES...

AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
BRODHEAD TO 5 MILES WEST OF BRODHEAD TO 5 MILES NORTH OF MONROE...
MOVING SOUTHEAST AT 20 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  MONROE AIRPORT AND ORFORDVILLE BY 450 PM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

KAPELA
Local storm report, Aug 30, 4:51 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
451 PM CDT FRI AUG 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     SW DELAVAN              42.63N 88.63W
08/30/2013                   WALWORTH           WI   AMATEUR RADIO

            SIX INCH TREE ACROSS ROAD

&&

ET

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 3:23 AM CDTHeat AdvisoryMKXDane, Green, Iowa, Jefferson, Kenosha, Lafayette and 5 more15 hr
Aug 30, 2:04 PM CDTSevere Thunderstorm WarningMKXDodge, Ozaukee, Washington, Waukesha41 min
Aug 30, 2:29 PM CDTSevere Thunderstorm WarningMKXDodge, Milwaukee, Ozaukee, Washington, Waukesha46 min
Aug 30, 2:34 PM CDTSpecial Marine WarningMKX116 min
Aug 30, 3:02 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Racine, Washington, Waukesha43 min
Aug 30, 3:40 PM CDTSevere Thunderstorm WarningMKXJefferson, Kenosha, Milwaukee, Racine, Rock, Walworth and 1 more50 min
Aug 30, 4:18 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Rock, Walworth42 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.